Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Falling apart

My Second Course of Accutane.

Recommended Posts

Hi everyone,

Ninth grade was when I decided to go on Accutane - my acne was fairly severe and was temporarily ruining my life. I stayed on Accutane for six months and it seemed to silence my acne quite effectively. I don't think I even formed another pimple within the next 6-8 months. Anyway, now at the end of my grade nine year, my skin was steadily improving - red marks were lessening and I would rarely come across a breakout, this continued until midway through my grade eleven year. December came around and my skin started to get unusually dry, which is out of the ordinary for my skin. No matter what I did, I was not able to stop my skin from drying out, I would go days without washing, I would wash with water only, I would apply moisturizer all the time. With the dry skin came the breakouts. At first it was just a pesky zit here or there and it wasn't very difficult to deal with, although it was really damaging my self-confidence and my spirit. Every-time I would get a zit, I would get rid of it within a weeks time and it would leave a tiny spot. Six months later and now my face is quite spotty and the breakouts, nor the dry skin have stopped and don't seem to be slowing down.

I decided that it would be best to try out Accutane again, it seemed to have a great effect the first time around. I have been on Accutane for one months time now and I can't same I am happy at all, but it might just be the depressing factors of Accutane and my hard to impress personality.

I am still trying to figure out what is the problem with my skin. I went through the initial breakout right on course, my skin was very bumpy and red. The initial breakout only lasted a few days and it seemed like my skin was looking a lot better. However since the initial breakout cleared, my skin has not improved whatsoever. Actually, I would say that it has gotten a lot worse.

My first course of Accutane was 80mg/day and lasted for six months.

So far this course I have went through one month at 40mg/day. I will be going to see my doctor very soon and hopefully increasing my prescription to 80mg/day.

If anyone has some insight on my situation it would be greatly appreciated.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×